MAUDE Adverse Event Report: ST PAUL DELTEC TITANIUM PORT-A-CATH; IMPLANTABLE PORT

ST PAUL DELTEC TITANIUM PORT-A-CATH; IMPLANTABLE PORT
Model Number 21-4474-24
Medical Device Problem Codes Partial Blockage (1065); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: recall z-0189-2020.
 
Event or Problem Description
It was reported that upon opening it was noticed that the tip of the catheter is closed on the port side.No injury or patient involvement.
 
Additional Manufacturer Narrative
The complainant returned unit was visually inspected under normal conditions of illumination according to the procedure visual inspection.One (1) tip of the catheter was found squashed; failure mode reported was confirmed.No other analysis was required.The most probable root cause for the occurrence was that the catheter was trapped in the seal of the kit, and it was not detected.The root cause was traced to shipping damage/manufacturing.For corrective action, manufacturing personnel were notified by the area supervisor as awareness of the failure mode reported by the customer.No lot number was provided; therefore, device history record review could not be completed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC TITANIUM PORT-A-CATH
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14704385
Report Number3012307300-2022-11994
Device Sequence Number19366935
Product Code LJT
UDI-Device Identifier10610586039966
UDI-Public10610586039966
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-4474-24
Device Catalogue Number21-4474-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown